had been sick with a cold, which then turned into a cough that lasted for over a month (granted, I should have checked it out earlier!) -- I finally went to the doctor, a GP, who diagnosed a bronchial cough that also was related to an aircon-allergy. He prescribed antibiotics and tablets called Betasone, corticosteroids -- don't ask me WHY he prescribed those! I was meant to take them for 3 weeks but only managed 2 days of them, as they made me want to jump off the roof. I became really agressive and had to cry for 3 hours before falling asleep. My hips, shins and feet hurt as if I had been walking around all day. I stopped them after two days, and told the doctor that I did, he said to come see him again and then he prescribed me antihistamines, which were fine.
The side-effects of the other tablets, corticosteroids, read that behavioural disturbances can occur. Now it is for reasons like these that I don't like taking any tablets normally, but one tends to trust a doctor especially when one's been coughing for over a month and had problems whenever in an airconditioned room (which I'm in most days since I live in the middle east and it's hot).
I know nobody can tell me why he would prescribe me these type of tablets and why there's no proper screening before prescribing tablets like these if the side-effects section reads behavioural disturbances can be an issue. I am extremely sensitive physically and was wondering whether you'd be able to shed some light as to why my body would react to these steroids in such a way. What are the components that make one seemingly 'lose it'? why are these sort of things prescribed without knowing the patient's bodily sensitivities? What does it say about my mental stableness if 3 of those tablets made me feel so depressed?
thanks for any info